MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE
Catalog Number 735-02
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the temperature probe was not reading accurately and arctic sun device rewarming very slowly.Per review of wo on 03mar2025, device was used on patient and moved to another unit.
 
Additional Manufacturer Narrative
The complete initial reporter phone number is (b)(6).The complete initial reporter facility name is leeds general infirmary receipt & distribution, investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is sold ous.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause identified is a failed temp cable.The device was evaluated upon receipt.Temperature cable not working.Replaced temp cable.It was reported that device rewarming very slowly, but machine rewarming above 30 c within 10 minutes as per verification check.The as5000 system was evaluated for functionality and results were recorded.An electrical safety test was performed; as5000 system passed all tests, is functioning properly and is ready for use.(b)(4) rev 25 was reviewed for this investigation.The reported event is addressed in step #ra15.Based on this review the risk is within the expected range.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the lot/serial number is unknown.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the temperature probe was not reading accurately and arctic sun device rewarming very slowly.Per review of wo on 03mar2025, device was used on patient and moved to another unit.Per follow up information received via mail on 03mar2025, the device was not here yet.Per follow up information received via mail on 04mar2025, awaiting unit¿s arrival.The issue was not resolved yet.There was no reported patient impact the device was sent with reported fault of not regulating patient temperature.
 
Additional Manufacturer Narrative
Correction: b, d, e, f, h.The initial reporter phone number is (b)(6).The complete initial reporter facility name is leeds general infirmary receipt & distribution.Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE
Common Device Name
TEMPERATURE CABLE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21514781
Report Number1018233-2025-01423
Device Sequence Number12755930
Product Code DWJ
UDI-Device Identifier00801741080296
UDI-Public(01)00801741080296
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number735-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer07/17/2025
07/22/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date07/18/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown